# SDR 20010111SG026

- Difficulty date: August 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK LEFT OUTBOARD BETWEEN BS 1110-1130 CORRODED ON UPPER FACE.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-2, 51-30-2 AND 53-10-5.  (M)
